# SDR UIEA2020123002628

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,804 hours, 18,085 cycles
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Part number: 5198588
- Part serial: 1154198
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN (AUTO) ON GROUND IN CVG AFTER INITIAL START.  MINI FLAG 35 SHOOTED ECU NOTED.  REMOVED AND REPLACED ECU, IAW AMM 49-61-05.  CLEARED MINI FLAG BUT NOW POINTING TO APU STARTER.  REF LP 1253076 FOR STARTER CHANGE ITEM NR 4.  S/N OFF 94-A0068 P/N OFF 2117342-20.  REMOVED AND REPLACED APU STARTER MOTOR, IAW AMM 49-41-01.  OPERATIONS CHECK GOOD.
